Application of discontinuity layout optimization to plane plasticity problems

Smith, C. and Gilbert, Matthew (2007) Application of discontinuity layout optimization to plane plasticity problems. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 463 (2086). pp. 2461-2484. ISSN 1364-5021

Abstract

Metadata

Authors/Creators:
  • Smith, C.
  • Gilbert, Matthew
Copyright, Publisher and Additional Information: © 2007 Royal Society. This is an author produced version of a paper subsequently published in Proceedings of the Royal Society A-Mathematical Physical and Engineering Sciences. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 04 Oct 2007 17:41
Last Modified: 08 Feb 2013 16:55
Published Version: http://dx.doi.org/10.1098/rspa.2006.1788
Status: Published
Publisher: Royal Society
Refereed: Yes
Identification Number: 10.1098/rspa.2006.1788

Download

Filename: gilbertm1.pdf

Share / Export

Statistics